# SDR EISA95507

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110NE
- Make and model: Boeing 727-81
- Aircraft serial: 18952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 620 HAS DRILLED HOLES DAMAGE AT RADIUS OF THE FRAME, STRINGER 8R.  FABRICATED DOUBLER AND INSTALLED PER SRM 51-40-03.  (M)
